# SDR CALA2025082007951

- Difficulty date: August 16, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N37462
- Make and model: Boeing 737924ER
- Aircraft serial: 37207
- Aircraft time: 39,504 hours, 14,396 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR SLIDE HAS EXCESS MATERIAL EXPOSED.   INSPECT DOOR SLIDE FOUND MATERIAL FROM SLIDE WITHIN LIMITS AS PER AMM 25-66-01
